Real members of MyCOPDTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice.
Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.
I have used Ventolin for about 4 years now. I started on Serevent evohaler 2 months ago. This has reduced my use of Ventolin but I seem to be getting more mucus my lungs now. Could the Serevent be responsible? Also my dormant arthritis has suddenly become inflamed. Is this just coincidence? Thank you for your help
I opened a new one 3 days ago that is within the good dates... and by yesterday I was breathless and considering going to the hospital. That's when I realized that diskus had NO taste either. SO at 4 am this morning I considered going to the hospital but decided instead to do another neb treatment and OPEN another diskus.. and try that. At 8 am I took my regular meds and another hit of Advair, and Tudorza as usual and its now close to 3pm and I… read more
I am being treated for RA. My inflammation is getting worse and my rheumatologist is wanting me to go on Orencia when I finish my month of prednisone. Does anyone have any information reguarding this issue? I will discuss this with my pulmonologist my next appt. Just trying to get a much info. as I can.
MyCOPDTeam is not a medical referral site and does not recommend or endorse any particular Provider or medical treatment.
No information on MyCOPDTeam should be construed as medical and/or health advice.